# SDR CALA2025052204903

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 88,829 hours, 17,884 cycles
- Engine: Pwa PW4060
- Engine time: 114,236 hours, 13,573 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 332T453122
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION FOUND R ENG FIRE EXTINGUISHING TUBE BROKEN. IPC REF 26-21-55-02, ITEM 65. RT ENG  FIRE EXTINGUISHING TUBE REMOVED AND REPLACED IAW AIPC: 26-21-55-02 AND AMM: 20-10-09.
